| Model Number |
406968 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported fluid leak could not be conclusively determined.
Event or Problem Description
During an atrial fibrillation procedure, the sheath was inserted into the right atirum.Upon insertion of the diagnostic catheter into the sheath, blood leakage was observed from the hemostasis valve.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.